# SDR MTNA20140520013

- Difficulty date: May 20, 2014
- Submitted: May 20, 2014
- Operation: Air carrier
- Aircraft: N811FX
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 283
- Aircraft time: 29,104 hours, 31,151 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: S57112378200
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT WING LOWER SKIN PANEL INTERNAL CORROSION AT JET PUMP SUPPORT SEATING BETWEEN RIBS 4 & 5, STIFFENERS 8 - 9.  REPAIRED IAW SRI DT S-2157 14-21832 DATED 4/11/2014.  APPROVED DATA IS SHEET DO TS-2644 10 5790.
